MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS, LP CENTURION; WIRE CUTTER, STERILE (WCS144)

CENTURION MEDICAL PRODUCTS, LP CENTURION; WIRE CUTTER, STERILE (WCS144)
Catalog Number 66240
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, the cutters would not cut through a thin wire bronchoscopy brush wire.The pt was having a bronchoscopy and biopsy of a lung mass.The brushing of the mass was done and then when we tried to cut the brush in the cytolyt.It took at least 20 tries to cut the brush off and while we were opening and closing the scissors- wire cutters the specimen was flinging and touching the sides and outside of the container.This wire cutter did not even cut the thin wire.No medical intervention, serious injury, or follow-up care has been reported.At this time, no information has been received to indicate that recurrence of the complaint-specific sequence of events detailed by the customer contact may likely cause or contribute to a death or serious injury.No adverse event report will be filed at this time.If additional relevant information becomes available this investigation will be re-opened and re-evaluated.
 
Event or Problem Description
According to the facility, the cutters would not cut through a thin wire bronchoscopy brush wire.

Brand Name
CENTURION
Common Device Name
WIRE CUTTER, STERILE (WCS144)
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS, LP
301 catrell drive
howell MI 48843 1703
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key24641928
Report Number1824619-2026-00002
Device Sequence Number9760482
Product Code JOK
UDI-Device Identifier10653160008798
UDI-Public10653160008798
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number66240
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown